# SDR TRAX200600038

- Difficulty date: April 4, 2006
- Submitted: April 7, 2006
- Operation: Air carrier
- Aircraft: N877AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7579
- Aircraft time: 11,285 hours, 9,653 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sill
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR SILL AREA HAS SURFACE CORROSION.   REPAIRED CORROSION DAMAGE ON PAX DOOR SILL AREA IAW SRM 51-42-00. (CLOSED)
